# SDR CALA9601136

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 2612 · Fire Detection
- Part: Fireloop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

THE NR 1 ENGINE FIRE WARNING LIGHT AND BELL ACTIVATED DURING CLIMB OUT OF EWR.  BOTH FIRE BOTTLES WERE DISCHARGED, THE NR 1 ENGINE WAS SHUTDOWN, AND AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE BOTTOM FIRE DETECTOR LOOP AT FAULT.  THE FIRE DETECTOR LOOP AND THREE CONNECTORS WERE REMOVED AND REPLACED.  BOTH FIRE BOTTLES WERE REMOVED AND REPLACED.  THE NR 1 ENGINE WAS RUN AT TAKEOFF POWER AND ALL INDICATIONS WERE NORMAL.
